# SDR 2006UALA01586

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 18,993 hours, 4,965 cycles
- Engine: Pwa PW4052
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE ODOR IN FLIGHT DECK WITH NO FAULT INDICATIONS TO SUGGEST SOURCE.  FOUND FORWARD CARGO EXHAUST FAN INOPERATIVE.  REPLACED CARGO EXHAUST FAN.
